How to Treat Low Blood Pressure?

14 Answers

These messages are for mutual support and information sharing only. Always consult your doctor before trying anything you read here.
My blood pussure drops all of a sudden and I feel that I am going to pass out l just had echocardiogram done everything seem to be good this happens every day and the Dr is trying to find out what's going on once I tak6 water with salt I go back to normal l take meds for anxiety do you recommend midodrine
is blood pressure related to position change?
try to take enough water and  salt,
is it the side-affect of you anti-anxiety drug,try to stop for a while.
 try to fighure out the the reason, get professional advice.
the last choice is  midodrine

Thank you. This helped me I think....I am going to eat something salty
I had surgery for acute sepsis after having out patient surgery to remove my right ovary with a cystic mass. My blood pressure was extremely low and ALL the medical professionals said it was due to the sepsis. Approximately 5 months after being released I was still experiencing low blood pressure, fainting, falling continuously tired and constant diarrhea. While in the hospital I was treated with a lot of antibiotics, the main one being Vankomycin. Upon going to ER 6 months post-open they did a urine culture and I was diagnosed with an infection called VRE which is Vankomycin Resistant ????. It is very serious and must be treated. I hope this helps even one person. It can only be diagnosed via a urine culture
Ask the Dr if they think u could have POTS disease....
It does sound like POTS
what is POTS?
what is POTS? I HAVE SAME SYMPTOMS?
It's Postural Orthostatic Tachycardia Syndrome. You need a tilt table test for diagnosis.
POTS means the symptoms occur only when you have postural change, especially from sitting or lying to standing up.
Laymans terms thank you,Anonymous
89 over 54 is mine right now trying to sleep and a bit hard to breath at times.chest flutters some times.happens at bedtime but has occurred in mornings
do you have hypertention and take drugs . if so you should reduce the dose or stop.  
My blood pressure is always near the low end of normal.
Can this be the cause of neuropathy in both hands and feet ?
i don't think there are related.
what kind of neuropathy do you have?
My normal blood pressure is 115/70 or around that but today when I took it it was 70/55 pulse 92. I take medicine for high blood pressure. So what can I eat or drink to bring it up. I also have been having cold shaking and I mean I really shake and my whole body is cold and once I put a lot of blankets and I don't know when I stop because I fall to sleep can you please help me.
Medicine for high blood pressure should decrease.Check your temperature if
 you have a fever.
My husband was taking a water pill with his blood pressure medication & had to cut out the water pill because it was causing him to have chills & shaking.
I have lung cancer and started treatment last week, chemo, radiation and hemp oil. My blood pressure has always been on the low side but it went down to 80/55. My doctor is upset, I don’t know what to do.
How is your appetite recently ?How is your blood cell counting and Electrolyte?
you should eat and drink as normal or drink more.
what the cell type of your LUNG CANCER? small cell (SCLC) type have a big chance of endocrine function.
My mother is 78 years old and can not stay warm. Wants her room temp set on 80 to 90 degrees and  has 5 to 6 blankets on and is still cold.
go to hospital and check out  the Thyroid function with a blood test. see if she has Hypothyroidism.
My bp always drops on dialysis days. I take midodrene but doesn't seem to do much. It seems to be worse on the hotter days. Is it possible they're taking too much fluid off?
Hello Wendy. It seems associated with the blood pressure regulation of your body. Midodrine is the right medicine. What is your BP value on dialysis day after taking midodrine?
Wendy I think that's what it is cause my mother goes to dialysis and her blood pressure drops twice a week.she pass out one time trying to understand some of this.
Yes. Low blood pressure is a common side effect of haemodialysis, it's linked to the drop of fluid level during dialysis. The best way to help is to take in fluid.
Low blood pressure runs in my family. And today my blood pressure just dropped at work that it caused me to be dizzy making my head spin.
At this moment you'll need to lie down and drink water with sodium.
I am having diarrhea to went about 8times very bad stomach pain out of nowhere just took my pressure was low 89/70 I do take pressure pills for high blood pressure stii recovering from inflammation of the Panceras just St wanted to know if the diarrhea would make it low haven't eaten since this morning also feeling nasusa
Yes, too much water loss could lower your blood pressure. I think it may help if you stop anti-hypertension drugs for now. Have you seen a gastroenterologist for the diarrhea? Best regards for you Marie.
What is considered low diastolic blood pressure..is below 60 low? how to treat? what if systolic BP is normal but diastolic BP is low..in the 60's or upper 50's.. is that a problem.. what are the symptoms? Does it need to be treated?
Below 60, yes. A normal systolic reading and a lower than 60 diastolic reading is considered low blood pressure. If you don't have symptoms, like dizziness, it's generally okay. Doing more exercises will improve.
...